# SDR AALA20000934

- Difficulty date: June 2, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT THE AFT LOWER HOLE FOR THE WIRE BUNDLE INBOARD OF THE 13TH STAGE MODULATING VALVE.  STOP DRILLED CRACK AND INSTALLED DOBLER PER ESO 11697 6-2-00.  (M)
